# SDR UIEA2018012900136

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 491B1313100001
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE NR 4 ENGINE, RT THRUST REVERSER T/E WEAR STRIP.  REMOVE AND REPLACED THE DAMAGED PART IAW SRM 51-40-02, REV 101,  AND SRM 51-40-02, REV 101.
